Vol. 14, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Scattering matrices and analytic torsions

Martin Puchol, Yeping Zhang and Jialin Zhu

Vol. 14 (2021), No. 1, 77–134
Abstract

We consider a compact manifold with a piece isometric to a (finite-length) cylinder. By making the length of the cylinder tend to infinity, we obtain an asymptotic gluing formula for the zeta determinant of the Hodge Laplacian and an asymptotic expansion of the torsion of the corresponding long exact sequence of cohomology equipped with L2-metrics. As an application, we give a purely analytic proof of the gluing formula for analytic torsion.

Keywords
analytic torsion, scattering theory
Mathematical Subject Classification 2010
Primary: 58J52
Milestones
Received: 28 June 2018
Revised: 28 August 2019
Accepted: 25 October 2019
Published: 19 February 2021
Authors
Martin Puchol
Université Paris-Saclay, CNRS
Laboratoire de Mathématiques d’Orsay
Orsay
France
Yeping Zhang
School of Mathematics
Korea Institute for Advanced Study
Seoul
South Korea
Jialin Zhu
Mathematical Science Research Center
Chongqing University of Technology
Chongqing
China